Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

TwIsTeDsTaTe

Veteran Member
  • Total Reviews

    0
  • Content Count

    55
  • Joined

  • Last visited

Community Reputation

10 Neutral

About TwIsTeDsTaTe

  • Rank
    Junior Member

Recent Profile Visitors

1503 profile views
  1. dreamer.....u must complete the ENTIRE course or else end up like me...im on ma 2nd course an its bin 7months an im still not totally cleared up.....i wus the unlucky 20% pool that relapsed.....accutane only worked for me for about 2 yrs.....but everyones different......i stopped midway cus it cleared me up so well....my mistake...an now im payin....jus finish your course till the very end...good luk
  2. hey guys....i jus had a cortisone shot for this giant cyst rite by my ear which ive had for about 2 n half weeks now.....ive heard cortisone shots can cause atrophy....has anyone had a shot and how long did it take to bring down the cyst??thnks...
  3. thanks guys! Its actually kinda shrinkin now so i guess im happier.....but i jus wished it woulda pussed or sumthin so i would kno it all came out.....im seein ma derm next week so ill see wut he thinks this time....i ddidnt kno that derms were trained to do surgeory....thnks for da feedbak guys.... guardly....wuts a limph node?
  4. ok around 2 yrs ago this little bump formed rite by my ear an it grew bigger an bigger eventually feeling like there was a marble inside my skin*kinda round and hard all around*.(i thought it wus a cyst an had to be removed surgically) .anyways...it eventually got really big then started to puss so i popped it an i thought that wus it.....WRONG....flashforward year 2004 i notice a little bump near my ear in the exact same spot...i thought rite away..please NO...not again....as days wnt by it got
  5. my rash frends...use HYDROCORTISONE CREAM.....u can find it at any pharmacy...its off the counter.....apply it daily until the rashes disappear....it works......think its under $5 for a tube..
  6. andy......on my first course of accutane it worked like magic....i made the mistake of stopping the course when i hit maybe 3 an half months or so.....cus i thought i didnt need it anymore since my skin had become so beautiful.......BIG MISTAKE.....after 2 years of perfect skin the acne started to make a return....starting at my left jawline and would not disappear. After speaking to my doc she told me to try antibiotics...tetracycline.....didnt do anything. So we both decided for me to go bak
  7. its bin about a week now that i havnt taken any accutane ....but my health plan is back in order so.....im jus wondering wut dosage i should take today....i was doing 40 once a day then twice a day alternating.....
  8. rye...dunno bout acne...but its da shit for heart protection., bloodflow, and circulation.....gotta drink the real stuff but on a hot day nuthin beats arizona green tea ohh yeaaa
  9. thanks guyz n galz for the feedback.....its in almost a week now ive bin off it....nuthing strange has happend to my face i guess...ha.....if anything its the same or getting better....ive bin on accutane for 6 months now.......i hope ma coverage is back in order so i can hurry up an finish my treatment....id say i am prob 80-85% clear now.....doc said to keep takin da pills till i am 100% clear.....i should be close now...lol
  10. Just wondering if it would be beneficial to drink green tea while on accutane....or would it be a bad idea.....i just dont want a bad reaction from mixing the two....
  11. one prescription on a 40mg alternating days (1 pill then 2 an so on...), will last only 3 weeks an will cost around $150......im covered by my skools health plan so i pay $15.....typical length for accutane is 5 months minimum till it totally clears you....so u do the math...lol......good luk
  12. Has anyone ever missed a couple days of dosage? cus my health plans wacked out and i gotta find out wuts wrong but im thinkin it will take a couple days. I cant jus buy accutane since it cost too much so i hafta wait till i can get coverage again......will this affect the treatment? anyone?
  13. ive bin on a 40/80 mg...alternating for 5 months now.....my hair is good enuff for an alberto commercial....i think hair loss is one of the more rare side effects...
×